Subacute cutaneous lupus erythematosus following ribociclib therapy for metastatic breast cancer.
Аннотация
INTRODUCTION
Drug-induced subacute cutaneous lupus erythematosus (DI-SCLE) has been associated with drugs with different mechanisms of action, including anti-hypertensives, tumour necrosis factor-α inhibitors and even some chemotherapy medicines. In the last years, a few reports have been described in patients treated with cyclin-dependent kinase (CDK) 4/6 inhibitors, palbociclib and abemaciclib.
CASE REPORT: Here, we describe a case of DI-SCLE in association with ribociclib and exemestane in a woman diagnosed with metastatic breast cancer.
MANAGEMENT AND OUTCOME: Topical mometasone was prescribed for two weeks with complete resolution of lesions, also abemaciclib was substituted for ribociclib, and the patient had stable disease with no relapse of DI-SCLE.
DISCUSSION: To our knowledge, this is the first report of ribociclib-induced SCLE but based on the DI-SCLE reported cases associated others CDK4/6 inhibitors, the role of this family of drugs in dermatopathology must be further investigated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.